WORKSHOP SCHEDULE (SUBJECT TO CHANGE)

Sunday
1:00-3:30pm Registration/ Welcome
1:00-4:45pm Activities
4:45-5:00pm Transition
5:00-5:45pm Dinner
5:45-7:00pm Welcome/ Opening Intros / Speaker?
7:00-7:20pm Bathroom Break
7:20-8:30pm Challenge Activities / chaperone meeting
8:30-8:45pm Transition
9:00-9:45pm County Meeting
Monday
6:15am Early Morning Fitness
7:00-7:45am Breakfast
7:45-8:00am Transition to CUB
8:00-8:15am Transition to Workshops
8:15- 10:00am Workshop A 1.45 HR
10:00-10:30am Transition to CUB  Bathroom Break
10:30-10:45am Transition from CUB to workshop B
10:45-11:45am Workshop  B 1 hour
11:45-12:00pm Transition to CUB pick up Lunch
12:00-1:00pm Lunch Explore Campus, Bookie, Chat with Speaker..
1:00-1:15pm Meet for transition
1:15-1:30 pm Transition to Workshop C
1:30–3:15pm Workshop C 1.45 hours
3:15-3:45pm Snack Break ? Activities?
3:45-4:00pm Meet for transition Leave to Workshop D
4:00-5:00pm Workshop D 1 hour
5:00-6:00pm Return to Dorm Get ready for Banquet
6:00-6:15pm Transition to CUB for Banquet
6:15-7:45pm Banquet
7:45-8:00pm Break
8:00-9:45pm Evening Activities
9:45-10:00pm Transition to Dorm
10:00-10:40pm County Meetings
11:00pm Lights Out
Tuesday
6:15am Morning Activities- Optional
7:15-8:15am Breakfast /Senior Breakfast meet with WSU Admin
8:15-8:30am Transition to CUB
8:30-9:15am Career Fair / Traffic Safety
9:30-10:15am Traffic Safety / Career Fair
10:15-10:30am Transition
10:30-12:00pm Closing/ Speaker?/ Evaluation
12:00-12:30pm Transition to dorm / Box Lunch option
12:30pm Clean Up, Pack Up
1:00pm Good Bye

Washington State University